question-icon

What causes pain in the legs while suffering from typhoid fever?

default
Posted on Mon, 23 Oct 2017
Question: Hello Doctor,
My brother was having typhoid fewer in month XXXXXXX 2017. But after recovery from typhoid fever since 3months he is having severe pain in both legs. He has taken many antibiotics during this typhoid fewer.. He has consulted physicians but no relief from pain. He has pain in lower back also. He has done some blood test also like sugar Calcium. Vitamin D, B 12. Crp. But all test were normal only vitamin B 12 was high as 1800. He is taking blood pressure tablet also tablet nibi. Dr pls advise me what should be done. He is suffering a lot from lower back pain and both legs pain. He goes for walk for 30 to 45 minutes But too much pain in both legs and back. I am attaching the name of medicines he has taken till now. Now he has show toorthopatic Dr. His medicines are going on. Pls Dr help me in this matter. My brother is suffering a lot and this pain in lower back and both legs has started after typhoid fewer. Pls Dr advise me. I am sending the attachment so.
doctor
Answered by Dr. Anshul Varshney (9 hours later)
Brief Answer:
Hi. Stress pains.

Detailed Answer:
Welcome to Healthcare Magic. I am Dr Anshul Varshney for your help.

Such pains are frequently seen after Typhoid infection and takes weeks to months to settle down.

Actually Such pains don't occur as a result of any vitamin deficiency.

They occur as a complication of Typhoid or stress.
I successfully treat my patients with such issues is by adding Amitryptilline.

Response is seen with in 2-3 weeks.

Share my opinion with your doctor.
I hope it helps you.
If you have any further query please ask me.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in the legs while suffering from typhoid fever?

Brief Answer: Hi. Stress pains. Detailed Answer: Welcome to Healthcare Magic. I am Dr Anshul Varshney for your help. Such pains are frequently seen after Typhoid infection and takes weeks to months to settle down. Actually Such pains don't occur as a result of any vitamin deficiency. They occur as a complication of Typhoid or stress. I successfully treat my patients with such issues is by adding Amitryptilline. Response is seen with in 2-3 weeks. Share my opinion with your doctor. I hope it helps you. If you have any further query please ask me.